I-Semiprime Submodules

Authors

  • Adwia J. Abdul-AlKhalik Republic of Iraq, Ministry of Education, Directorate General of Education In Diyala, Diyala, Iraq.

DOI:

https://doi.org/10.24996/ijs.2019.60.9.17

Keywords:

Prime submodules, weakly semiprime submodules, semiprime submodules, I-semiprime submodules

Abstract

 Let  be a commutative ring with identity and a fixed ideal of  and  be an unitary -module.We say that a proper submodule  of  is -semi prime submodule if with . In this paper, we investigate some properties of this class of submodules. Also, some characterizations of -semiprime submodules will be given, and we show that under some assumptions -semiprime submodules and semiprime submodules are coincided.

Downloads

Download data is not yet available.

Downloads

Published

2019-09-29

How to Cite

Abdul-AlKhalik, A. J. (2019). I-Semiprime Submodules. Iraqi Journal of Science, 60(9), 2030–2035. https://doi.org/10.24996/ijs.2019.60.9.17

Issue

Section

Mathematics